# SDR GTIA9900902

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FS 617 RBL 50 RIGHT SIDE FLOOR CHIME PLATE CRACKED ON BOTH SIDES OF LIGHTENING HOLE.  REMOVED AND REPLACED FLOOR CHIME PLATE IAW SRM 51-00 AND 51-30-02 JOB COMPLETE.  (M)
